RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1946, Volume 1, Issue 1(11), Pages 71–191 (Mi umn7016)  

This article is cited in 5 scientific papers (total in 5 papers)

Surveys

Spectral theory of linear operators. II

A. I. Plesner, V. A. Rokhlin


Full text: PDF file (12122 kB)

Bibliographic databases:

Citation: A. I. Plesner, V. A. Rokhlin, “Spectral theory of linear operators. II”, Uspekhi Mat. Nauk, 1:1(11) (1946), 71–191

Citation in format AMSBIB
\Bibitem{PleRok46}
\by A.~I.~Plesner, V.~A.~Rokhlin
\paper Spectral theory of linear operators.~II
\jour Uspekhi Mat. Nauk
\yr 1946
\vol 1
\issue 1(11)
\pages 71--191
\mathnet{http://mi.mathnet.ru/umn7016}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=21245}
\zmath{https://zbmath.org/?q=an:0185.21002|0063.06287}


Linking options:
  • http://mi.mathnet.ru/eng/umn7016
  • http://mi.mathnet.ru/eng/umn/v1/i1/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. A. Kirillov, “Dynamical systems, factors and representations of groups”, Russian Math. Surveys, 22:5 (1967), 63–75  mathnet  crossref  mathscinet  zmath
    2. V. Ya. Golodets, “Classification of representanions of the anticommutation relations”, Russian Math. Surveys, 24:4 (1969), 1–63  mathnet  crossref  mathscinet  zmath
    3. L. A. Dadashev, “Translationally invariant limit of the Lee model. II”, Theoret. and Math. Phys., 9:3 (1971), 1155–1164  mathnet  crossref
    4. A. P. Soldatov, “A function theorety method in elliptic problems in the plane. II. The piecewise smooth case”, Russian Acad. Sci. Izv. Math., 40:3 (1993), 529–563  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. B. N. Biyarov, “Normal extensions of linear operators”, Eurasian Math. J., 7:3 (2016), 17–32  mathnet  mathscinet
  • Успехи математических наук
    Number of views:
    This page:1026
    Full text:567
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020